Alert archive / Arkansas / River Flood Warnings in 2015
River Flood Warning 100, NWS Tulsa, OK
NWS Tulsa, OK issued this river flood warning at Dec 13, 2015, 1:49 PM CST for Crawford County, Sebastian County, Arkansas. It took effect at Dec 13, 2015, 7:23 PM CST. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- Dec 13, 2015, 1:49 PM CST (19:49 UTC)
- In effect from
- Dec 13, 2015, 7:23 PM CST
- Expired
- Dec 14, 2015, 7:19 PM CST
- In force
- 24 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Crawford County, AR, Sebastian County, AR
The radar
The Western Arkansas radar (KSRX), 15 km from the middle of the area, began a volume at 19:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Arkansas River at Van Buren (VBUA4).
- Action stage
- 22 ft
- Minor stage
- 22 ft
- Moderate stage
- 26 ft
- Major stage
- 31 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07250500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Dec 13, 11:39 AM CST, 2 hours 10 minutes earlier.
Area forecast discussion, Dec 13, 11:39 AM CST, 2 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE Tulsa OK
1139 AM CST SUN DEC 13 2015
.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
MVFR/IFR CIGS and VSBYS will continue for the early portion of the
TAF period as rain continues to move off to the east. MVFR CIGS are
expected to hold at all sites once VSBYS improve to VFR
later...VFR CIGS expected late in the TAF period at all sites.
&&
.PREV DISCUSSION... /ISSUED 1055 AM CST SUN DEC 13 2015/
DISCUSSION...
Rainfall rates have slowed as the morning has progressed...and flooding
has remained limited and of the areal type. Several mainstem
rivers in the areas of higher rainfall across ern OK and over the
past 24 hours are still expected to experience mostly minor
flooding. This update will reflect improving conditions from west
to east across the forecast area this afternoon...and will include
lowering pops and adjustments to first period QPF amounts. Have
also removed thunder mention for the remainder of the first period
as well. Some of the aforementioned areal flooding will remain
ongoing into the afternoon...but will improve as rain comes to an
end later today. Current flash flood watch set to expire at
noon which looks reasonable at this time. Another update will be
required at that time to remove headlines. Otherwise...a quiet
period of weather can be expected this week.
Updated ZFP/PFM/AFM out shortly.
TSA Watches/Warnings/Advisories...
OK...Flash Flood Watch until noon CST today for OKZ049-053-057-058-
062-063-067>076.
AR...Flash Flood Watch until noon CST today for ARZ001-002-010-011-
019-020-029.
SHORT TERM...23
&&
.TSA Watches/Warnings/Advisories...
OK...Flash Flood Watch until noon CST today for OKZ049-053-057-058-
062-063-067>076.
AR...Flash Flood Watch until noon CST today for ARZ001-002-010-011-
019-020-029.
&&
AVIATION...23Hazardous weather outlook, Dec 13, 11:45 AM CST, 2 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1145 AM CST SUN DEC 13 2015
ARZ001-002-010-011-019-020-029-OKZ049-053>076-141130-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1145 AM CST SUN DEC 13 2015
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...REST OF TODAY AND TONIGHT.
FLOODING.
RISK...LIMITED.
AREA...PARTS OF EASTERN OKLAHOMA...WEST CENTRAL AND NORTHWEST
ARKANSAS.
ONSET...ONGOING.
SIGNIFICANT WINDS.
RISK...LIMITED.
AREA...NORTHEAST OKLAHOMA.
ONSET...ONGOING.
DISCUSSION...
RAINFALL RATES HAVE SLOWED AS THE MORNING HAS PROGRESSED...AND FLOODING
HAS REMAINED LIMITED AND OF THE AREAL TYPE. RAINFALL WILL TAPER OFF FROM
WEST TO EAST THIS AFTERNOON...HOWEVER SOME AREAL FLOODING WILL
REMAIN ONGOING...MAINLY ACROSS EASTERN OKLAHOMA.
SEVERAL MAINSTEM RIVERS IN THE AREAS OF HIGHER RAINFALL ACROSS
ERN OK AND OVER THE PAST 24 HOURS ARE STILL EXPECTED TO EXPERIENCE
MOSTLY MINOR FLOODING.
ADDITIONALLY...WEST TO NORTHWEST WINDS BEHIND A COLD FRONT MAY
GUST BETWEEN 25 AND 35 MILES AN TIMES THIS AFTERNOON...MAINLY
ACROSS NORTHEAST OKLAHOMA. WINDS WILL RELAX SOME BY LATE AFTERNOON
OR EARLY EVENING.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
MONDAY THROUGH SATURDAY...NO HAZARDS.
EXTENDED DISCUSSION...
DRY WEATHER WILL PREVAIL FOR THE NEXT WEEK AFTER TODAY.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.In the hours before
Local storm report, Dec 13, 9:28 AM CST, 4 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
928 AM CST SUN DEC 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 PM TSTM WND DMG SILOAM SPRINGS 36.19N 94.54W
12/12/2015 BENTON AR PUBLIC
2 SHEDS FROM THE LOWES BLEW INTO THE WALMART PARKING LOT.
SOME ROOF DAMAGE TO THE GARDEN CENTER AT THE LOWES.
&&
LACYLocal storm report, Dec 13, 12:39 PM CST, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1239 PM CST SUN DEC 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1221 PM FLASH FLOOD 3 SE INOLA 36.12N 95.47W
12/13/2015 ROGERS OK TRAINED SPOTTER
WATER COVERING ROADWAY NEAR INTERSECTION OF COUNTY ROADS
SOUTH 4240 AND EAST 620 SOUTHEAST OF INOLA.
&&
JDSThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 12, 6:57 PM CST | River Flood Advisory | TSA | Cherokee, Delaware | 36 hr |
| Dec 12, 7:16 PM CST | Areal Flood Advisory | TSA | Choctaw, Latimer, Pittsburg, Pushmataha | 3 hr |
| Dec 13, 8:34 AM CST | Areal Flood Advisory | TSA | Craig, Mayes, Muskogee, Nowata, Okmulgee, Rogers and 1 more | 3 hr |
| Dec 13, 9:03 AM CST | Areal Flood Advisory | TSA | Haskell, Latimer, McIntosh, Muskogee, Okmulgee, Pittsburg and 1 more | 3 hr |
| Dec 13, 10:20 AM CST | Areal Flood Advisory | TSA | Rogers, Tulsa | 3 hr |
| Dec 13, 11:34 AM CST | Areal Flood Advisory | TSA | Cherokee, Craig, Mayes, Muskogee, Nowata, Okmulgee and 3 more | 4 hr |
| Dec 13, 11:55 AM CST | Areal Flood Advisory | TSA | Cherokee, Haskell, Latimer, LeFlore, McIntosh, Muskogee and 4 more | 3 hr |
| Dec 13, 12:57 PM CST | Areal Flood Warning | TSA | LeFlore, Pushmataha | 12 hr |
| Dec 13, 1:46 PM CST | Areal Flood Warning | TSA | Haskell, Latimer, LeFlore, McIntosh, Mayes, Muskogee and 5 more | 12 hr |
| Dec 13, 1:49 PM CST | River Flood Warning | TSA | Sequoyah | 19 hr |
| Dec 12, 7:18 PM CST | River Flood Advisory | TSA | Crawford, Franklin | 36 hr |
| Dec 13, 2:51 PM CST | Areal Flood Warning | TSA | Crawford, Franklin, Madison, Washington | 12 hr |
| Dec 13, 3:48 PM CST | River Flood Advisory | TSA | Franklin, Johnson, Logan | 36 hr |
Nearby
River Flood Warnings in Arkansas, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.